# SDR TWAA9713103

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 169 - DURING ROUTINE MAINTENANCE, THE EMERGENCY EGRESS LIGHT AT ROW 6 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE LAMP MODULE, MFG PN 0105606-003, MANUFACTURED BY LUMINATOR AIRCRAFT PRODUCTS.  OPERATIONAL CHECK NORMAL.  CHECK C - 1-23-97 - JFK.  (X)
